# SDR VNAA2010022200007

- Difficulty date: February 19, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 10,165 hours, 12,882 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619004
- Part serial: K0455A
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 868 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYD 2 LO PRESS MSG FOLLOWED BY RAPID LOSS OF SYSTEM 2 HYDRAULIC FLUID.  AIRCRAFT DIVERTED TO ATL LANDING WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT USING AIRCRAFT MAINTENANCE MANUAL AND REMOVED AND REPLACED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP.  CHECKS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
